# SDR QXEA2010122000902

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK. RT OTBD FLAP UPPER SURFACE BETWEEN TRACKS 4 AND 5 HAS 3 DENTS.  NO CRACKS FOUND AND NO DISBOND FOUND.  APPLIED YELLOW DOTS TO DENTS IAW GPM 10.11.4.
